Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On powers of elements in $ S$-groups


Author: Seymour Lipschutz
Journal: Proc. Amer. Math. Soc. 13 (1962), 181-186
MSC: Primary 20.10
MathSciNet review: 0146238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Dehn, Transformation der Kurven auf zweiseitigen Flächen, Math. Ann. 72 (1912), no. 3, 413–421 (German). MR 1511705, 10.1007/BF01456725
  • [2] R. Fricke and F. Klein, Vorlesungen über die Theorie der automorphen Funktionen, Vol. 1, B. G. Teubner, Leipzig, 1897.
  • [3] Martin Greendlinger, On Dehn’s algorithms for the conjugacy and word problems, with applications, Comm. Pure Appl. Math. 13 (1960), 641–677. MR 0125020
  • [4] Martin Greendlinger, Dehn’s algorithm for the word problem, Comm. Pure Appl. Math. 13 (1960), 67–83. MR 0124381
  • [5] Seymour Lipschutz, Elements in 𝑆-groups with trivial centralizers, Comm. Pure Appl. Math. 13 (1960), 679–683. MR 0125149

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0146238-9
Article copyright: © Copyright 1962 American Mathematical Society